# SDR CA120917002

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING PILOT FLIGHT TRAINING AT FL390, A LOW OIL PRESSURE WARNING OCCURRED. POWER WAS REDUCED TO IDLE AND THE PRESSURE KEPT DROPPING, REACHING THE RED BAND. SOME VIBRATIONS WERE FELT AND BURNING ODOR DETECTED BEFORE THE ENGINE WAS SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND METAL ON THE CHIP DETECTOR.  THE ENGINE WILL BE REMOVED.  DATA DOWNLOAD REVEALED 6 CHIP DETECTOR INDICATIONS DATING BACK TO JULY 28TH.
